# SDR DALA1123259878

- Difficulty date: March 30, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- Aircraft time: 67,736 hours, 61,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 712 LEFT SIDE CUSP WEB CRACKED APPROX 3 INCHES UNDER HORSE SHOE COLLAR 2EA PLACES.  REMOVED DAMAGED WEB (20"X 15") BETWEEN STA 712 TO 692.  FABRICATED WEB FROM  .020 7075-T6.  FABRICATED 4 EA DOUBLER RINGS FROM .050 7075-T6, 4 EACH RINGS FROM .063 7075-T6.  INSTALLED WEB, 8 EARINGS.  RESTORED AREA IAW DC-9 SRM 51-30-2, SRM 51-30-5, SRM 51-10-2 SRM 51-10-4 AND DWG SG 09530019.
